Psychosis induced by cefuroxime and metronidazole

, ,

Medical Journal of Malaysia, 69(1), 33-34 (2014) .


Abstract

We report a case 35-year-old lady who developed acute psychosis following administration of cefuroxime and metronidazole. Earliest mood changes occurred on the second day of antibiotics therapy. She developed hallucinations, delusions and bizarre behavior 1 day after the completion of the antibiotic therapy. All the relevant investigations including CT brain were normal. The psychosis resolved completely within 5 days of antipsychotic treatment.



Add your rating and review

If all scientific publications that you have read were ranked according to their scientific quality and importance from 0% (worst) to 100% (best), where would you place this publication? Please rate by selecting a range.


0% - 100%

This publication ranks between % and % of publications that I have read in terms of scientific quality and importance.


Keep my rating and review anonymous
Show publicly that I gave the rating and I wrote the review